# SDR SWAA2022110930669

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661AB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED) / STARTED DAMAGE REMOVAL PER SRM 51-70-04-2R-9 PARA 4 STEPS A & B CHOPPED FIBERS FILLED THE DEFECTIVE FASTENER HOLES & SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4 STEPS D & E .;[07] USING BMS8-301/EA 9390 RESIN LOT JN1HAA6331 & CHOPPED FIBERS FILLED THE DEFECTIVE FASTENER HOLES & SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4 STEPS D & E FABRICATED THE REPAIR PLIES ; LAID UP THE REPAIR ;VACUUM BAGGED LEAK CHECKED ;THEN SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4 STEPS J-L .;[10] COMPLETED REPAIR PLY CURE PROCEDURE IAW SRM 51-70-04-2R-9 PARA 4 STEP M. PER GENERAL REPAIR SRM 51-70-04-2R-0 FIGURE 214 PAGE 39 REF CAL TOOL HOT BONDER ID ATS2802 CAL DUE 10/2023 .;[11] CORRECTIVE ACTION 7 IS A DUPLICATE ENTRY OF CORRECTIVE ACTION 6  VERIFIED CORRECTIVE ACTIONS 6-10;[12] REQUEST POST REPAIR EXAMINATION IAW SRM 51-70-04-2R-9 PARA 4 . O;[13] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02.  NO DISBONDS NOTED. EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[14] RESTORE THE CONDUCTIVE COATING : APPLIED BMS10-21 TYPE III CONDUCTIVE COATING ; CURED THEN TESTED GOOD IAW AMM 51-21-71-370-801 PARA 3. D . STEPS 1-4 & 7 (B) . REF CAL TOOL MULTIMETER ID ATS1658 CAL DUE 03/2023;
